#HLWDK Daily Health Tips: Am I Allergic To Ferrous?


Q: Good evening, Doctor. Please I want to ask a question. Each time I take ferrous, I usually have scratches on my leg. Am I allergic to it or am I taking the fake one. Thanks. Will be waiting for reply

A: Iron supplements are used to prevent anaemia (blood shortage) but just like any drug, people could experience adverse drug reactions. These supplements can cause the colour of stool to become black. Other side effects include heartburn, constipation or diarrhea, abdominal pain and nausea/vomiting.

Allergy to this drug could show up as rashes, hives (sudden outbreak of swollen, red bumps on the skin), itching, tightness in the chest, trouble with breathing, swelling of the face, mouth, throat, tongue etc

So, you could very well be allergic to the supplement. Please see your doctor and let him know this. He will confirm what exactly the problem is and where necessary, prescribe alternatives

All the best 🙂

 

Advertisements
This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s